I blame Methotrexate for any strange never experienced symptoms. I have a rash on my face, this rash appears 2 days after I take Mtrx. and goes away 3 days after it appears. It's not acne because acne doesn't itch, this itches! I blame Mtrx. for severe I.B.S. which keeps me from going anywhere because I am afraid I won't be able to make it to a bathroom. My pain is not any better and sometimes it's worse than ever, extreme fatigue (not general fatigue as stated in discrptions for PsA) goes on the list too. My eyes sting, my teeth are sensitive, the list goes on and on.
Does anyone else have people who think they know what you should do to get well? Does anyone else wish that these people could feel this pain for just one day?
I agree with all of your complaints! however the rash on my face is in fact acne its freaking everywhere i feel like im a teenager again and it sucks! the fatigue has been the worst in the last few weeks I wasnt feeling anybetter on mtx i also got worse bed ridden would have been a good way to describe my situation but i am not on humira so now im not sure if my problems are from mtx or humira which sucks cause i want to be able to blame one of them so i just blame both!
People are frustrating too, my close family and friends understand and i hate the people in the stores who give me dirty looks when im using a wheelchair or scooter why would you pass judgement on someone when you have no idea what they might be dealing with!
Anyway thanks for the post, hope you start feeling better!